Publicaciones (publications)

Publicaciones de los Profesores Investigadores del Departamento de Matemáticas y Estadística

Azcue, Pablo

 Ph.D. in Mathematics, Harvard University.
 Director del Departamento de Matemáticas y Estadística. 

Muler, Nora
Doctora en Ciencias Matemáticas, Universidad de Buenos Aires.

Pinasco, Damián
Doctor en Ciencias Matemáticas, Universidad de Buenos Aires.

Shmerkin, Pablo
Ph.D. in Mathemathics, University of Washington.

Zalduendo, Igancio
     
Doctor en Ciencias Matemáticas, Universidad de Buenos Aires.


Publicaciones recientes

1. Optimal Dividend Strategies for Two Collaborating Insurance Companies. Authors: Hansjörg Albrecher, Pablo Azcue, Nora Muler. Accepted in Advances in Applied Probability, (2016).

2. L^q dimensions and projections of random measures. Authors: Daniel Galicer, Santiago Saglietti, Alexia Yavicoli, Pablo Shmerkin. Nonlinearity 29 (2016), no. 9, 2609-2640.

3. Salem sets with no arithmetic progressions. Author: Pablo Shmerkin. Int. Math. Res. Not. IMRN. To appear (2016).

4. Absolute continuity of complex Bernoulli convolutions. Authors: Boris Solomyak, Pablo Shmerkin. Math. Proc. Cambridge Philos. Soc. To appear (2016).

5. Tchakaloff's theorem and K-integral polynomials in Banach spaces. Authors: Damián Pinasco, Ignacio Zalduendo. To appear in Proceedings of the Amer. Math. Soc. (2016).

6. Group-symmetric holomorphic functions on a Banach space. Authors: R. Aron, P. Galindo, D. Pinasco, I. Zalduendo. To appear in Bulletin of the London Mathematical Society, 48(5) (2016), 779-796.

Libros

1. Matemática para Iñaki. Author: Ignacio Zalduendo. Fondo de Cultura Económica, México (a aparecer en 2016). 

2. Stochastic Optimization in Insurance: A Dynamic Programming Approach. Authors: Pablo Azcue, Nora Muler. Springer Briefs in Quantitative Finance, Springer, (2014).